Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Natural families of curves in a general curved space of $ n$-dimensions


Author: Joseph Lipke
Journal: Trans. Amer. Math. Soc. 13 (1912), 77-95
MSC: Primary 53A04
MathSciNet review: 1500907
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A04

Retrieve articles in all journals with MSC: 53A04


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1912-1500907-7
PII: S 0002-9947(1912)1500907-7
Article copyright: © Copyright 1912 American Mathematical Society